Aa
A
A
Close
Blank
Avatar universal
To zny44
You are suffering from effects of cortisone shot.  You WILL get better.  Some docs recognise it, some don't.  Google "cortisone shot Elizabeth Julie " to find a forum with people with your exact symptoms (like me).  You will be ok - it might take a few weeks or months and there is help.  God bless you.


This discussion is related to Muscle twitching, cramping, numbness in forearms. Fear of ALS..
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
209987 tn?1451939065
Blank
tschock
AB
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
Avatar m tn
Blank
FRC23